# SDR SWAA2022051005297

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 78,074 hours, 46,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR SLIDE FELT FROM COMPARTMENT / [01] REPACKED SLIDE INTO COMPARTMENT IAW AMM 25-66-01;OK FOR SERVICE
